# SDR P5CA2020102700365

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 35,852 hours, 5,284 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: False Indication
- Location: Bg Tilt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON POWER UP CONFIG GEAR CENTER MESSAGE AND GEAR MONITOR STATUS MESSAGE.  REMOVED AND REPLACED BODY GEAR TRUCK TILT SENSOR EQUIP 56R, IAW AMM 32-61-21.
